# SDR SIMA201908210001

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 6,520 hours, 4,327 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR IN COCKPIT AND FRONT GALLEY WHILE IN THE HAIL STORM.  PERFORMED ABNORMAL BURNING ODOR TASK IAW E175 FIM TASK 21-20-00. RUN BOTH PACKS FOR 10-20 MINS, NO SMELL NOTICED COCKPIT OR GALLEY AREAS. A/C OK FOR SVC
